Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 2, pp. 291-304 (2017)

On $N(k)$-mixed-super quasi-Einstein manifolds satisfying some conditions

Santu Dey and Arindam Bhattacharyya

Jadavpur University

Abstract: See full text of the paper.

Keywords: $N(k)$-Mixed super quasi-Einstein manifold $N(k)-MS(QE)_{n}$, $N(k)$-mixed quasi constant curvature, Ricci-pseudosymmetric manifold, concircular curvature tensor, Ricci curvature, Ricci symmetric manifold, Ricci recurrent manifold, generalized Ricci recurrent manifold, projective curvature tensor

Classification (MSC2000): 53C25; 53B30, 53C15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition